# SDR CALA2023102303147

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217320100
- Condition: Corroded
- Location: Y254, Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BEAM -Y 254 HAS CORROSION AT FR 66. PER HAECO LCQ NR 9294349/38349 REPLACED BEAMS AND SPLICES AT -Y254 & FR 64 - 68 I.A.W. A319 SRM 51-72-11-911-001.
